MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP
Catalog Number VBJR071002A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records indicated that the device met pre-release specifications.The device was not returned.Consequently, a direct product analysis was not possible.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to gore: the patient presented for sfa occlusion repair.The gore® viabahn® endoprosthesis with heparin was advanced into place and the deployment line pulled.According to the doctor, while pulling the deployment line, the deployment line and deployment stopped after approximately 1cm of expansion.The device was pulled back into the sheath and removed from the patient.The doctor reported the device was discarded at the hospital.

Brand Name
GORE VIABAHN® ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7846185
Report Number2017233-2018-00543
Device Sequence Number16472237
Product Code PFV
UDI-Device Identifier00733132623778
UDI-Public00733132623778
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2021
Device Catalogue NumberVBJR071002A
Device Lot Number18028328
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR